Alert archive / Tennessee / Flash Flood Warnings in 2019

Flash Flood Warning 17, NWS Nashville, TN

February 23, 2019Giles County, Lawrence County, Wayne County, Tennessee

NWS Nashville, TN issued this flash flood warning at Feb 23, 2019, 12:59 AM CST for Giles County, Lawrence County, Wayne County, Tennessee. It was in force for 6 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 23, 2019, 12:59 AM CST (06:59 UTC)
Expired
Feb 23, 2019, 7:00 AM CST
In force
6 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
None

Counties Giles County, TN, Lawrence County, TN, Wayne County, TN

The radar

The Nashville radar (KOHX), 132 km from the middle of the area, began a volume at 07:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 23, 2:09 AM CSTFLASH FLOOD5 Wsw Summertown, TNLAWRENCE COUNTY EMA REPORTS 95 PERCENT OF LOW WATER BRIDGES IN LAWRENCE COUNTY IMPASSABLE. WATERFORK ROAD NEAR HENRYVILLE COMMUNITY UNDERWATER. ALL CREEKS RISING.
Feb 23, 2:09 AM CSTFLASH FLOODPulaski, TNTENNESSEE HIGHWAY PATROL REPORTS PARTS OF HIGHWAY 31 IN GILES COUNTY UNDERWATER
Feb 23, 2:48 AM CSTFLASH FLOOD3 N Iron City, TNCORRECTED LOCATION. WATER OVER TN HIGHWAY 242 BETWEEN MILE MARKERS 3 AND 4 APPX 3 MILES NORTH OF IRON CITY.
Feb 23, 2:48 AM CSTFLASH FLOOD3 Wsw Ethridge, TNWATER OVER TN HIGHWAY 242 BETWEEN MILE MARKERS 3 AND 4
Feb 23, 5:33 AM CSTFLASH FLOOD7 Wsw Elkton, TNMEDIA REPORTED GILES COUNTY FIRE AND RESCUE RESCUED A WOMAN...3 CHILDREN...AND SEVERAL DOGS FROM A HOME SURROUNDED BY WATER ON ALF HARRIS ROAD IN PROSPECT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 70 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 7.0 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2019-02-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2019-02-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
462 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

643 
WGUS54 KOHX 230659
FFWOHX
TNC055-099-181-231300-
/O.NEW.KOHX.FF.W.0017.190223T0659Z-190223T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
1259 AM CST Sat Feb 23 2019

The National Weather Service in Nashville has issued a

* Flash Flood Warning for...
  Wayne County in Middle Tennessee...
  Lawrence County in Middle Tennessee...
  Giles County in Middle Tennessee...

* Until 700 AM CST Saturday.

* At 1257 AM CST, Doppler radar indicated heavy rain and 
  thunderstorms with rainfall rates up to 1 inch per hour moving 
  across the warned area. Additional heavy rain and thunderstorms 
  are also expected to spread across southwest Middle Tennessee 
  through the night. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Lawrenceburg, Pulaski, Waynesboro, Loretto, Collinwood, Summertown,
  Clifton, Ardmore, St. Joseph, Elkton, Minor Hill, Ethridge,
  Lynnville, Henryville, Cypress Inn, Flatwoods, Lutts, Goodspring,
  Leoma and Westpoint.

This includes Interstate 65 between mile markers 1 and 22.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3501 8798 3529 8798 3530 8802 3539 8802
      3541 8797 3543 8801 3546 8797 3549 8773
      3547 8765 3540 8757 3542 8745 3546 8745
      3543 8723 3546 8712 3541 8693 3532 8691
      3530 8686 3532 8685 3529 8683 3499 8684

$$

Shamburger
3 follow-up statements
655 
WGUS74 KOHX 230822
FFSOHX

Flash Flood Statement
National Weather Service Nashville TN
222 AM CST Sat Feb 23 2019

TNC055-099-181-231300-
/O.CON.KOHX.FF.W.0017.000000T0000Z-190223T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wayne TN-Lawrence TN-Giles TN-
222 AM CST Sat Feb 23 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 AM CST FOR
WAYNE...LAWRENCE AND GILES COUNTIES...

At 219 AM CST, Lawrence County emergency management reported flash 
flooding ongoing across Lawrence and Giles counties. 95 percent of 
low water crossings across Lawrence County were reportedly 
impassable, and Waterfork Road near the Henryville community was 
flooded. Highway 31 in Giles County was also reportedly underwater 
in several locations. With additional heavy rain and thunderstorms 
spreading northward into the warned area, flash flooding is expected 
to continue for several more hours.

Some locations that will experience flooding include...
Lawrenceburg, Pulaski, Waynesboro, Loretto, Collinwood, Summertown,
Clifton, Ardmore, St. Joseph, Elkton, Minor Hill, Ethridge,
Lynnville, Henryville, Cypress Inn, Flatwoods, Lutts, Goodspring,
Leoma and Westpoint.

This includes Interstate 65 between mile markers 1 and 22.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3501 8798 3529 8798 3530 8802 3539 8802
      3541 8797 3543 8801 3546 8797 3549 8773
      3547 8765 3540 8757 3542 8745 3546 8745
      3543 8723 3546 8712 3541 8693 3532 8691
      3530 8686 3532 8685 3529 8683 3499 8684

$$

Shamburger
646 
WGUS74 KOHX 231044
FFSOHX

Flash Flood Statement
National Weather Service Nashville TN
444 AM CST Sat Feb 23 2019

TNC055-099-181-231300-
/O.CON.KOHX.FF.W.0017.000000T0000Z-190223T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wayne TN-Lawrence TN-Giles TN-
444 AM CST Sat Feb 23 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 AM CST FOR
WAYNE...LAWRENCE AND GILES COUNTIES...

At 441 AM CST, Doppler radar indicated moderate rain continues 
across the warned area. Radar also shows additional heavy showers 
and thunderstorms across northern Mississippi and northwest Alabama 
that will move through southern Middle Tennessee over the next few 
hours. Flash flooding is expected to continue for several more hours.

Some locations that will experience flooding include...
Lawrenceburg, Pulaski, Waynesboro, Loretto, Collinwood, Summertown,
Clifton, Ardmore, St. Joseph, Elkton, Minor Hill, Ethridge,
Lynnville, Henryville, Cypress Inn, Flatwoods, Lutts, Goodspring,
Leoma and Westpoint.

This includes Interstate 65 between mile markers 1 and 22.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3501 8798 3529 8798 3530 8802 3539 8802
      3541 8797 3543 8801 3546 8797 3549 8773
      3547 8765 3540 8757 3542 8745 3546 8745
      3543 8723 3546 8712 3541 8693 3532 8691
      3530 8686 3532 8685 3529 8683 3499 8684

$$

Shamburger
256 
WGUS74 KOHX 231203
FFSOHX

Flash Flood Statement
National Weather Service Nashville TN
603 AM CST Sat Feb 23 2019

TNC055-099-181-231300-
/O.CON.KOHX.FF.W.0017.000000T0000Z-190223T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wayne TN-Lawrence TN-Giles TN-
603 AM CST Sat Feb 23 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 AM CST FOR
WAYNE...LAWRENCE AND GILES COUNTIES...

At 601 AM CST, local law enforcement reported a water rescue of a 
family from a home in the Prospect community of southern Giles 
County. Radar indicates moderate to heavy rain continues across the 
warned area this morning, with additional showers and thunderstorms 
extending well off to the southwest through northwest Alabama and 
northern Mississippi. Flash flooding is expected to continue for 
several more hours.

Some locations that will experience flooding include...
Lawrenceburg, Pulaski, Waynesboro, Loretto, Collinwood, Summertown,
Clifton, Ardmore, St. Joseph, Elkton, Minor Hill, Ethridge,
Lynnville, Henryville, Cypress Inn, Flatwoods, Lutts, Goodspring,
Leoma and Westpoint.

This includes Interstate 65 between mile markers 1 and 22.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3501 8798 3529 8798 3530 8802 3539 8802
      3541 8797 3543 8801 3546 8797 3549 8773
      3547 8765 3540 8757 3542 8745 3546 8745
      3543 8723 3546 8712 3541 8693 3532 8691
      3530 8686 3532 8685 3529 8683 3499 8684

$$

Shamburger

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Feb 22, 10:35 PM CST, 2 hours 24 minutes earlier.

Area forecast discussion, Feb 22, 10:35 PM CST, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
1035 PM CST Fri Feb 22 2019

.UPDATE...
FOR 06Z AVIATION DISCUSSION.

&&

.DISCUSSION...

Warm front is located over central AL late this afternoon. Deep
southwesterly flow will act to lift this boundary northward this
evening. Vorticity looks as though it will align more favorable
to the height values as boundary begins to approach. Favorable 850
mb wind curvature will ramp up as speeds increase. Thus...with
enhanced lifting will come the heavier rainfall. Hrrr and current
fcst appears to be on track. It appears that the heavier rainfall
will begin as we approach midnight with the most favorable window
for heavier rain occurring from midnight to 6 am. Greatest amounts
appear to be targeting our northwest half with 1 to 2 inch
amounts expected. If there is any good news to be found...the warm
front will continue to lift northward with the area returning to
a more moderate rainfall scenario after sunrise.

Otw, a slow rise in temps overnight can be expected. Can see no
reason for any grid update at this time.

&&

.AVIATION...
06Z TAF DISCUSSION.

Warm front to work northward into Middle TN overnight. 850 mb
flow off the surface will ramp up with lift increasing as the
boundary approaches. Look for moderate rainfall to become heavier
after 06z across the CKV and BNA areas. Conditions will remained
socked in after sunrise though the rainfall will decrease some in
intensity. Still looking at the potential for a round of
thunderstorms across western middle TN aft 18Z-20z. Instability
values will be much lower near CSV where a lesser threat of
convection resides.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Saturday evening for Bedford-Cannon-
Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson-
Fentress-Giles-Grundy-Hickman-Houston-Humphreys-Jackson-Lawrence-
Lewis-Macon-Marshall-Maury-Montgomery-Overton-Perry-Pickett-
Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Van
Buren-Warren-Wayne-White-Williamson-Wilson.

&&

DISCUSSION......21
AVIATION........21
Hazardous weather outlook, Feb 22, 3:49 PM CST, 9 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
349 PM CST Fri Feb 22 2019

TNZ005>011-023>034-056>066-075-077>080-093>095-232200-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
349 PM CST Fri Feb 22 2019

This Hazardous Weather Outlook is for portions of Middle
Tennessee.

.DAY ONE...This Afternoon and Tonight.

Heavy rain is again very likely across Middle TN tonight. Another
1 to 3 inches may fall by Saturday morning and with the already
very soggy ground, flooding is expected to continue and likely get
worse.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Additional heavy rainfall is likely on Saturday and flash
flooding will be very possible. Folks who live in southwest
portions of Middle TN need to have a plan in place now in case
the need arises to evacuate to higher ground. Please don't take
this lightly. Have somewhere to go at a moment's notice to escape
flood waters.

In addition, some strong to severe storms will be possible late
Saturday afternoon and evening, especially across the southwest.
Damaging straight line winds and a couple tornadoes will be the
main threat with these storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed through Saturday due to the
ongoing flooding potential and the severe potential on Saturday.

In the hours before

Local storm report, Feb 22, 9:29 PM CST, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
929 PM CST FRI FEB 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     FLOOD            LAWRENCEBURG            35.25N  87.34W
02/22/2019                   LAWRENCE           TN   EMERGENCY MNGR

            SEVERAL ROADS AROUND LAWRENCE COUNTY ARE FLOODED OR
            THREATENED BY HIGH WATER, INCLUDING WAYLAND SPRINGS RD.
            (TN-242) SOUTH OF WEST POINT, BLUFF ROAD NEAR WEST POINT
            (CLOSED), WEAKLY CREEK RD. EAST OF LAWRENCEBURG NEAR THE
            GILES CO. LINE IS FLOODED

0619 PM     FLOOD            COLUMBIA                35.62N  87.05W
02/22/2019                   MAURY              TN   EMERGENCY MNGR

            SEVERAL ROADS AROUND MAURY COUNTY ARE CLOSED DUE TO
            HIGH WATER, INCLUDING KETTLES MILL RD., RALLY HILL RD.,
            HICKS LN. & OLD WILLIAMSPORT PK.

0854 PM     FLOOD            5 S MURFREESBORO        35.78N  86.39W
02/22/2019                   RUTHERFORD         TN   AMATEUR RADIO

            EAST COUNTY FARM ROAD NEAR COMMUNITY CARE CENTER CLOSED
            DUE TO HIGH WATER

&&

EVENT NUMBER OHX1900140
EVENT NUMBER OHX1900141
EVENT NUMBER OHX1900142

ROSE

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 11:44 PM CSTRiver Flood AdvisoryOHXPerry, Wayne19 hr
Feb 23, 12:38 AM CSTAreal Flood AdvisoryOHXGiles, Hickman, Lawrence, Lewis, Maury, Perry and 1 more6 hr
Feb 23, 1:38 AM CSTAreal Flood AdvisoryOHXBedford, Coffee, Marshall8 hr
Feb 23, 3:02 AM CSTAreal Flood AdvisoryOHXCumberland, Grundy, Van Buren, Warren, White7 hr
Feb 23, 4:58 AM CSTFlash Flood WarningOHXPerry2 hr
Feb 23, 5:13 AM CSTAreal Flood AdvisoryOHXCannon, Clay, DeKalb, Fentress, Jackson, Overton and 2 more5 hr
Feb 23, 6:23 AM CSTAreal Flood AdvisoryOHXHickman, Lewis, Maury33 min
Feb 23, 6:27 AM CSTRiver Flood AdvisoryOHXBedford14 hr
Feb 23, 6:54 AM CSTFlash Flood WarningOHXGiles, Hickman, Lawrence, Lewis, Marshall, Maury and 2 more3 hr
Feb 23, 7:55 AM CSTRiver Flood AdvisoryOHXMarshall15 hr
Feb 23, 8:22 AM CSTFlash Flood WarningOHXCoffee, Grundy, Van Buren, Warren3 hr
Feb 23, 9:33 AM CSTRiver Flood WarningOHXBedford, Marshall53 hr
Feb 23, 9:33 AM CSTRiver Flood WarningOHXHumphreys4 days
Feb 23, 9:39 AM CSTAreal Flood AdvisoryOHXBedford, Cannon, Coffee, Cumberland, DeKalb, Putnam and 4 more6 hr
Feb 23, 9:50 AM CSTFlash Flood WarningOHXBedford, Cannon, Coffee, DeKalb, Putnam, Rutherford and 3 more3 hr
Feb 23, 9:55 AM CSTFlash Flood WarningOHXCannon, Davidson, DeKalb, Rutherford, Smith, Sumner and 3 more3 hr
Feb 23, 9:58 AM CSTFlash Flood WarningOHXGiles, Hickman, Lawrence, Lewis, Marshall, Maury and 2 more91 min
Feb 23, 10:12 AM CSTFlash Flood WarningOHXCumberland, Fentress, Jackson, Overton, Putnam, White3 hr
Feb 23, 10:26 AM CSTFlash Flood WarningOHXCheatham, Davidson, Dickson, Houston, Humphreys, Robertson2 hr
Feb 23, 10:26 AM CSTRiver Flood WarningOHXDavidson68 hr
Feb 23, 10:26 AM CSTRiver Flood WarningOHXDavidson68 hr
Feb 23, 10:26 AM CSTRiver Flood WarningOHXDavidson68 hr
Feb 23, 10:26 AM CSTRiver Flood WarningOHXDavidson13 days
Feb 23, 10:26 AM CSTRiver Flood WarningOHXDavidson5 days
Feb 23, 10:26 AM CSTRiver Flood WarningOHXDavidson71 hr
Feb 23, 10:26 AM CSTRiver Flood WarningOHXMontgomery5 days
Feb 23, 10:26 AM CSTRiver Flood WarningOHXStewart13 days
Feb 23, 10:52 AM CSTRiver Flood AdvisoryOHXClay, Jackson24 hr
Feb 23, 10:52 AM CSTRiver Flood AdvisoryOHXJackson55 hr
Feb 23, 10:52 AM CSTRiver Flood AdvisoryOHXSmith20 hr
Feb 23, 10:52 AM CSTRiver Flood AdvisoryOHXDavidson3 days
Feb 23, 11:00 AM CSTRiver Flood WarningOHXDavidson, Williamson33 hr
Feb 23, 11:12 AM CSTAreal Flood AdvisoryOHXCoffee, Cumberland, Grundy, Van Buren, Warren3 hr
Feb 23, 11:28 AM CSTAreal Flood AdvisoryOHXGiles, Hickman, Lawrence, Lewis, Marshall, Maury and 2 more6 hr
Feb 23, 12:01 PM CSTAreal Flood AdvisoryOHXClay, Fentress, Jackson, Macon, Overton, Pickett and 2 more3 hr
Feb 23, 12:31 PM CSTAreal Flood AdvisoryOHXCheatham, Davidson, Dickson, Houston, Humphreys, Robertson3 hr
Feb 23, 12:34 PM CSTAreal Flood AdvisoryOHXBedford, Cannon, Coffee, DeKalb, Putnam, Rutherford and 3 more3 hr
Feb 23, 12:42 PM CSTAreal Flood AdvisoryOHXCheatham, Davidson, DeKalb, Jackson, Putnam, Rutherford and 5 more3 hr
Feb 23, 1:09 PM CSTAreal Flood AdvisoryOHXCumberland, Fentress, Jackson, Overton, Putnam, White3 hr
Feb 23, 2:44 PM CSTSevere Thunderstorm WarningOHXHouston, Humphreys, Stewart46 min
Feb 23, 2:56 PM CSTFlash Flood WarningOHXCheatham, Dickson, Houston, Humphreys, Montgomery, Robertson and 1 more4 hr
Feb 23, 3:25 PM CSTSpecial Weather StatementOHXCheatham, Dickson, Montgomery35 min
Feb 23, 3:58 PM CSTSpecial Weather StatementOHXCheatham, Davidson47 min
Feb 23, 4:14 PM CSTRiver Flood WarningOHXBedford46 hr
Feb 23, 4:20 PM CSTRiver Flood AdvisoryOHXGrundy12 hr
Feb 23, 4:24 PM CSTRiver Flood AdvisoryOHXCoffee14 hr
Feb 23, 4:29 PM CSTRiver Flood AdvisoryOHXHickman4 hr
Feb 23, 4:39 PM CSTFlash Flood WarningOHXCheatham, Davidson, Robertson, Sumner, Wilson3 hr
Feb 23, 4:59 PM CSTFlash Flood WarningOHXDickson, Hickman, Humphreys, Lewis, Maury, Perry4 hr
Feb 23, 5:07 PM CSTTornado WarningOHXDickson, Hickman, Perry23 min
Feb 23, 5:13 PM CSTRiver Flood AdvisoryOHXWilliamson24 hr
Feb 23, 5:48 PM CSTFlash Flood WarningOHXCheatham, Davidson, Dickson, Rutherford, Trousdale, Williamson and 1 more4 hr
Feb 23, 5:54 PM CSTFlash Flood WarningOHXClay, Jackson, Macon, Overton, Smith, Trousdale and 1 more4 hr

Nearby

Flash Flood Warnings in Tennessee, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.